# SDR UPS02837860

- Difficulty date: March 3, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: 37048411
- Part serial: 00361086
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C STRINGER 51 SPLICE FITTING CRACKED APPROX 10 INCHES OUTBOARD OF XRS74, LT WING.  REMOVED AND REPLACED SPLICE FITTING PER SRM 51-1-20D AND 51-3-0.
